# SDR UPS203073

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN STRINGER 17L AT STATION 742 AND WL 208.  MAINTENANCE REMOVED THE CRACK AND REPAIRED THE STRINGER PER UPS 727-52-1580.
